MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 DEPTH GAUGE; SHOULDER INSTRUMENT - DEPTH GAUGE

DEPUY IRELAND - 3015516266 DEPTH GAUGE; SHOULDER INSTRUMENT - DEPTH GAUGE
Catalog Number 650010101
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when kitting the instrument set, the product in question was found to be bent upon opening.The product in question has not been shipped.No further information is available.The product was returned from the hospital.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees, caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.H11 additional narrative: added: d9.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary it was reported that when kitting the instrument set, the product in question was found to be bent upon opening.The product in question has not been shipped.No further information is available.The product was returned from the hospital.The product was returned to depuy synthes for evaluation.Visual inspection found that the depth gauge was returned deformed in the middle section.No other anomalies were noted.The observed condition is consistent with excessive force applied during the assembling/disassembling process that overload the device material; or by an off-axis assembly before it was fully seated.Properly handling and attention to the approved use of the device diminishes the risk of failure.As per inhance¿ shoulder system reverse surgical technique with kickstand¿ augment surgical technique addendum, page 34 "place the baseplate into the prepared glenoid over the glenoid pin, taking care to orient the peripheral holes where desired to achieve the best fixation (figure 97).A general starting point is to orient one peripheral screw hole directly inferior which places the other peripheral holes superior anterior near the base of the coracoid and superior posterior.When the desired orientation is achieved, impact the baseplate into place.After the baseplate is fully seated, use the baseplate inserter handle to provide counter-torque and unthread the baseplate inserter rod".A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the depth gauge would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.

Brand Name
DEPTH GAUGE
Common Device Name
SHOULDER INSTRUMENT - DEPTH GAUGE
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23348091
Report Number1818910-2025-17880
Device Sequence Number21197668
Product Code HTJ
UDI-Device Identifier10603295547242
UDI-Public(01)10603295547242(10)180910
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number650010101
Device Lot Number180910
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer11/04/2025
12/08/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date11/05/2025
12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown